# SDR FFS2001F00001

- Difficulty date: May 2, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N38305
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780413
- Engine: Lyc IO540K1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: BL68256013
- Part serial: J020004
- Condition: Damaged
- Location: Magneto
- Part time: 400 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TROUBLE SHOOTING AN EXCESSIVE LEFT MAGNETO DROP, THE LEFT MAGNETO PLASTIC GEARS WERE FOUND TO BE MISSING SIX TEETH.  ONE WAS MISSING ON THE RIGHT SIDE AS WELL.  REMOVED AND REPLACED MAGNETO WITH SERVICEABLE PART.
